# SDR SWAA2021052464723

- Difficulty date: April 17, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT AT BS 500-500A STRINGER 25 RIGHT HAS SMALL AREA OF LIGHT CORROSION AND A DRILLED OF SCREW. /
